Journal of Symplectic Geometry

Volume 6 (2008)

Number 4

Reduction of branes in generalized complex geometry

Pages: 353 – 378

DOI: http://dx.doi.org/10.4310/JSG.2008.v6.n4.a1

Author

Marco Zambon

Abstract

We show that certain submanifolds of generalized complex manifolds ("weak branes") admit a natural quotient which inherits a generalized complex structure. This is analog to quotienting coisotropic submanifolds of symplectic manifolds. In particular, Gualtieri's generalized complex submanifolds ("branes") quotient to space-filling branes. Along the way, we perform reductions by foliations (i.e., no group action is involved) for exact Courant algebroids-interpreting the reduced ˇSevera class-and for Dirac structures.

Full Text (PDF format)